# SDR DALA2018102806344

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL-CANNING EFECT ON AFT PRESSURE BHD BS 1016 UPPER SIDE BTW STR S-1R-3R. PRESSURE BHD REPAIRED PER ER/A 572491-14AD REV ORIGINAL AND ETI-37-18-521 REV 4.
